# SDR SWIA2020062651244

- Difficulty date: May 23, 2020
- Submitted: June 26, 2020
- Operation: Air carrier
- Aircraft: N748EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10158
- Aircraft time: 37,144 hours, 27,106 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE ATTACHMENT BRACKET CORRODED ON INTERCOSTAL AT FS 349.00 STR 26L.  (C-CHECK) RO 6/24/2020 REMOVED CORROSION FROM ANGLE AT FORWARD SIDE OF INTERCOSTAL AT FS349, STR 26L AND FOUND REWORKED AREA TO BE OUT OF LIMITS.  REPLACED ANGLE REF SRM AND DWG. COMPLIED WITH TASK CARD.
